# SDR SWIA202158481

- Difficulty date: March 14, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR INTERCOSTAL DD7A BETWEEN FS 320.163 AND 327.563     (C-CHECK RO 5/25/2021)    REMOVED CORROSION ON INTERCOSTAL DD7A AND FOUND REWORKED AREA OUT OF LIMITS. REPLACED INTERCOSTAL REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG: 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY.  LEAK CHECKED GOOD.
